# SDR SWIA201541731

- Difficulty date: December 12, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 25,013 hours, 15,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 601R3180745
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHANNEL ON PAX DOOR HAS CORROSION.  R & R THE CHANNEL IAW SRM.  PRESSURE LEAK CHECK GOOD.
